Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Severe diarrhoea. Suspecting benign IBS. Suggestions?

Hello. My name is Gaurav and I have been having severe diarrhea for the last one month. I am currently on medication that constitutes Ornidazole , Rabprazole and now 40mg Tablet of steroids once daily. The tests are suggestive of IBD but at a benign stage. The doctor didnt appear too assuring that the problem would settle down, instead he scared me to its going into long term and my being prepared for it. Isnt it possible that I take a similar course without steroids and then switch to healthy diet and supplementation for maintenance. I am well built and have not lost any weight as such as yet but the constant diarrhea is nagging and very frustrating.
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hello Gaurav
Thank you for getting in touch with us. As I see, you have been diagnosed with inflammatory bowel disease. It is seen commonly in middle age and old individuals. Your Doctor was correct in saying that it is a chronic disease but it can be kept under control with medicines. Steroids form an important part of the treatment regimen and you might have to take them. Along with that, you would need regular colonoscopy to examine the bowel. Hope this helps
Dr. Gagandeep Dhillon
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor